# SDR SWI2023F00436

- Difficulty date: August 10, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD BELOW CO-PILOT SIDE POST AFT ANGLE CRACKED   (C-CHECK RO 10/21/2023)   REMOVED BAD CO-PILOTS SIDE POST LOWER AFT ANGLE REF CRJ200 SRM 51-42-21. ORDERED AND RECEIVED REPLACEMENT ANGLE PART# 601R33235-4S. LOCATED FASTENERS HOLES IN REPLACEMENT ANGLE REF CRJ200 SRM 51-42-21.  INSTALLED REPLACEMENT ANGLE REF CRJ200 SRM 51-42-21 AND REF DRW. 601R33007 REV U.COMPLIED WITH TASK CARD 51-900-1003-SKY
